Send a Message
to Jane the Dreamer

Comments

11

Joined

Jan 10, 2013

Jane the Dreamer's Favorites

Jane the Dreamer Profile

Forums Owned

Recent Posts

Imodium... and Zantac... STOP WITHDRAWALS!

Thanks for stopping by, but your prices are absolutely ridiculous. Even with the "coupon code". Your so called "best buy" is 90 pills for $58.50. Walmart has the generic imodium, and you can get 144 pills for $8.98. Do the math and tell me you're not a rip off. On top of it, you don't need to take chances ordering it from Canada, and waiting for it for weeks.  (Jan 13, 2013 | post #3686)

Imodium... and Zantac... STOP WITHDRAWALS!

I never took clonidine myself, for WD or otherwise, but a good friend of mine has. I remember her telling me that while it helped alleviate her WD symptoms quite a bit, she too had some pretty unpleasant side effects. The most notable ones were very fast, pounding heartbeats and tremors. Also constant shortness of breath and exhaustion. However, she was not quite sure if this can be attributed entirely to the clonidine or to her WD. If you took it before, and the side effects however worrisome were bearable, you should consider taking it again if the WD becomes too much to bear. I did take immodium before for WD. I did not take clonidine along with it simply becasue I did not have it. But the immodium was enough for me. I was not feeling that great, but still way better than the times I was in WD without taking it (in large amounts anyway). Everybody is different however, what works for one person may not work for the next. Your best bet is to gauge how you're feeling and adjust things according to that. One other suggestion that I may make is for you to look into "Kratom" . This are the leafs of a tree that grows in certain parts of Asia. It is considered to be on opioid, therefore has opiate like effects. The regular leaf has a relatively mild opiate effect. I know of people that are using it for pain management with a lot of success. It is also used during withdrawal, to ease the symptoms. I'm thinking that it may be of interest to you to deal with your withdrawal at the moment or use it to manage your pain later on once you get off the pain meds. From what I know it is "healthier " than most pain meds. Kratom is also legal in the US in most states. You would not need a script for it, and it is not very expensive. It's still addictive though. The addiction however can be mitigated by using it sparingly if possible. So to control pain, it could be taken during flair ups along with OTC non narcotic pain killers. I used to use kratom for my back pain, and it worked reasonably well. My only problem with it used to be it's awful taste. Other than that it's a very nice remedy, and definitely worth the effort of looking into it. If you need any help figuring this kratom thing out, feel free to ask and I'll do my best to answer your questions. Definitely keep us abreast with how things are going. It's a difficult struggle, but most of us here can relate to it and sympathize. Jane. PS. I made this post 2 hours ago, but for some reason it did not go through. Go figure... :)  (Jan 11, 2013 | post #3674)

Imodium... and Zantac... STOP WITHDRAWALS!

If I may insert my 2 cents here... Suboxone would definitely help you a lot. Not only will it help rid you of most/all of your wd symptoms, it can also help you manage your pain. That, without any psychological side effects (making you high). It also has a pretty long half life, compared to other opiates. Therefore, you do not need to take it that often. Being able to brake the films in as small a piece as you want too is also nice giving you very fine tuned control over the amount to take. You never really get high on Suboxone, therefore there is no desire to take more than you really need to feel normal. Therefore, when quitting Suboxone, the mental cravings are not as intense and for the most part you're only struggling with physical wd. The downside to Suboxone is that it is still very addictive, and to me withdrawal from it is even worse than regular opiates. One advantage however is that you can taper a lot easier because of the lack of mental cravings and the fact that it is easy to cut the strips up and take precise amounts and the same exact time. My heart goes out to you for the predicament you find yourself in. I know chronic physical pain all to well. It sucks enough while taking pain meds. Having to get off them, while dealing with chronic pain, takes things to a whole new level of horrible. Good luck to you and may you find relief in some way or another!!! Jane.  (Jan 11, 2013 | post #3668)

The Honey_1 joke thread lol

This are pretty funny. Thanks for the laughs :)  (Jan 11, 2013 | post #142)

I need another hit..

Mess!? What mess!?  (Jan 11, 2013 | post #10)

Imodium... and Zantac... STOP WITHDRAWALS!

Being an addict myself, I do understand how incredibly hard this is. And no, you’re not a terrible person. Addiction could happen to anyone. I have not touched a single drug until I was 25 years old. Did not even smoke pot. Not even once. The whole concept of doing drugs was very foreign to me, and I never considered even remotely that some day I would become an addict. It happened nonetheless. So if it happened to me with my circumstances, it could happen to anyone. So don’t beat yourself up too much. You’re not a terrible person. You’ve made some mistakes, sure. But even though this mistakes are very difficult to fix and escape from, you’re doing it. People not familiar with addiction themselves, tend to judge the once plagued by it. They like to see us as being weak. But I know how much strength and determination it takes to do what you’re doing. It’s actually quite heroic considering the amount of courage this takes. Good luck to you on your journey. May it be an easy and successful one. Jane.  (Jan 11, 2013 | post #3665)

Imodium... and Zantac... STOP WITHDRAWALS!

Hey AmgonnachangeI, congrats on your pill free day! May there be many, many more. As someone who struggles with addiction, I know what a monumental accomplishment this is, and the herculean effort it takes to do it. So again, congrats on thatThe mental side of addiction is hard to deal with, very hard. We crave the drugs so intensely, that it is difficult to shake those thoughts away. Just like you said, our minds try to justify taking the drugs. That it would be ok. That it is not a big deal. I quit opiates a few times in the past, and I remember the mental cravings being there 5-6 months after quitting. I was still thinking about the drugs every single day. Especially when I was being in pain, or when I was exhausted and out of energy. The only thing that was making it easier, was thinking that some day this will change. In that regard for me was very important to take it one day at a time. Commit to being drug free for just that day. I am sure eventually it will get easier, the trick is to be patient and stay strong. Also, try and keep your mind preoccupied with other things. Try and stay busy, especially busy with something you enjoy doing. Also, keep reminding yourself why you quit taking the drugs in the first place. You took the first, and perhaps most important and difficult step. That took courage, willpower and determination. So obviously you have what it takes to do this. Now you just gotta stick with it and you'll be rewarded with getting your life back. Try not to dwell on the past too much. While there may be some value in remembering all the bad things the drugs made us do and be, feeling our minds if shame can also be very destructive. That in turn can push us back towards the drugs in futile attempt to numb the mental pain and shame. To a normal person this would seem counterintuitive, illogical even. But us addicts, we’re not quite normal, and we’ll never be. So try and stay positive. Live in the present and concentrate on the now. Let the past be in the past and concentrate on the present so that you may have a good future. Jane.  (Jan 11, 2013 | post #3664)